Advanced

Convolution-invariant subclasses of generalized hyperbolic distributions

Podgorski, Krzysztof LU and Wallin, Jonas LU (2016) In Communications in Statistics: Theory and Methods 45(1). p.98-103
Abstract
It is rigorously shown that the generalized Laplace distributions and the normal inverse Gaussian distributions are the only subclasses of the generalized hyperbolic distributions that are closed under convolution. The result is obtained by showing that the corresponding two classes of variance mixing distributionsgamma and inverse Gaussianare the only convolution-invariant classes of the generalized inverse Gaussian distributions.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Bessel function distribution, Gamma variance normal mixture, Generalized, inverse Gaussian distribution, Generalized asymmetric Laplace, distribution, Inverse gamma distribution, Variance-mean normal mixture
in
Communications in Statistics: Theory and Methods
volume
45
issue
1
pages
98 - 103
publisher
Marcel Dekker
external identifiers
  • wos:000367801300008
  • scopus:84953790635
ISSN
0361-0926
DOI
10.1080/03610926.2013.821489
language
English
LU publication?
yes
id
31af12d1-11bc-49c0-929a-081f8aed31be (old id 8761286)
date added to LUP
2016-02-22 15:05:38
date last changed
2017-01-01 06:25:41
@article{31af12d1-11bc-49c0-929a-081f8aed31be,
  abstract     = {It is rigorously shown that the generalized Laplace distributions and the normal inverse Gaussian distributions are the only subclasses of the generalized hyperbolic distributions that are closed under convolution. The result is obtained by showing that the corresponding two classes of variance mixing distributionsgamma and inverse Gaussianare the only convolution-invariant classes of the generalized inverse Gaussian distributions.},
  author       = {Podgorski, Krzysztof and Wallin, Jonas},
  issn         = {0361-0926},
  keyword      = {Bessel function distribution,Gamma variance normal mixture,Generalized,inverse Gaussian distribution,Generalized asymmetric Laplace,distribution,Inverse gamma distribution,Variance-mean normal mixture},
  language     = {eng},
  number       = {1},
  pages        = {98--103},
  publisher    = {Marcel Dekker},
  series       = {Communications in Statistics: Theory and Methods},
  title        = {Convolution-invariant subclasses of generalized hyperbolic distributions},
  url          = {http://dx.doi.org/10.1080/03610926.2013.821489},
  volume       = {45},
  year         = {2016},
}